Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Second order systems with nonlinear boundary conditions

Author: Walter G. Kelley
Journal: Proc. Amer. Math. Soc. 62 (1977), 287-292
MSC: Primary 34B15
MathSciNet review: 0445051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some existence theorems are established for nonlinear second order systems with nonlinear two point boundary conditions. The system is assumed to satisfy certain differential inequality conditions at the boundary of a region.

References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes and Russell Wilhelmsen, A general boundary value problem technique, J. Differential Equations 8 (1970), 404–415. MR 0265666
  • [2] Lloyd K. Jackson and Gene Klaasen, A variation of the topological method of Ważewski, SIAM J. Appl. Math. 20 (1971), 124–130. MR 0279377
  • [3] A. Lasota and James A. Yorke, Existence of solutions of two-point boundary value problems for nonlinear systems, J. Differential Equations 11 (1972), 509–518. MR 0299867
  • [4] J. Mawhin, Boundary value problems for nonlinear second-order vector differential equations, J. Differential Equations 16 (1974), 257–269. MR 0361250
  • [5] K. Schmitt and R. Thompson, Boundary value problems for infinite systems of second-order differential equations, J. Differential Equations 18 (1975), no. 2, 277–295. MR 0374594
  • [6] J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach Science Publishers, New York-London-Paris, 1969. Notes by H. Fattorini, R. Nirenberg and H. Porta, with an additional chapter by Hermann Karcher; Notes on Mathematics and its Applications. MR 0433481

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15

Additional Information

Keywords: Nonlinear system, nonlinear two point boundary value problem
Article copyright: © Copyright 1977 American Mathematical Society